MathSciNet Relay Station
MathSciNet bibliographic data
MR185507 52.10
Johnson, Norman W. Convex polyhedra with regular faces. Canad. J. Math. 18 1966 169–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement